American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Victor Katsnelson. On Summation of the Taylor Series of the Function $1/(1-z)$ by the Theta Summation Method. Contemporary Mathematics 667 (2016) 141-157.
Book volume table of contents
View Article: PDF

[2] J. S. Brauchart. Explicit Formulas for the Riesz Energy of the $N$th Roots of Unity. Contemporary Mathematics 661 (2016) 101-120.
Book volume table of contents   
View Article: PDF

[3] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Domrin. On holomorphic solutions of equations of Korteweg--de Vries type. Trans. Moscow Math. Soc. 73 (2012) 193-206.
Abstract, references, and article information   
View Article: PDF

[5] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[6] Alexandre Eremenko. A version of Fabry's theorem for power series with regularly varying coefficients. Proc. Amer. Math. Soc. 136 (2008) 4389-4394. MR 2431054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William T. Ross and Harold S. Shapiro. Generalized Analytic Continuation. University Lecture Series 25 (2002) MR MR1895624.
Book volume table of contents   

[9] William T. Ross and Harold S. Shapiro. A continuation involving almost periodic functions. University Lecture Series 25 (2002) 89-97.
Book volume table of contents   
View Article: PDF

[10] William T. Ross and Harold S. Shapiro. The Poincar\'e example. University Lecture Series 25 (2002) 17-20.
Book volume table of contents   
View Article: PDF

[11] William T. Ross and Harold S. Shapiro. Overview. University Lecture Series 25 (2002) 1-10.
Book volume table of contents   
View Article: PDF

[12] William T. Ross and Harold S. Shapiro. Notation and preliminaries. University Lecture Series 25 (2002) 11-16.
Book volume table of contents   
View Article: PDF

[13] William T. Ross and Harold S. Shapiro. Gon\v {c}ar continuation. University Lecture Series 25 (2002) 37-44.
Book volume table of contents   
View Article: PDF

[14] William T. Ross and Harold S. Shapiro. Generalized analytic continuation. University Lecture Series 25 (2002) 131-137.
Book volume table of contents   
View Article: PDF

[15] William T. Ross and Harold S. Shapiro. Borel's ideas and their later development. University Lecture Series 25 (2002) 21-35.
Book volume table of contents   
View Article: PDF

[16] William T. Ross and Harold S. Shapiro. Pseudocontinuation. University Lecture Series 25 (2002) 45-87.
Book volume table of contents   
View Article: PDF

[17] William T. Ross and Harold S. Shapiro. Continuation by formal multiplication of series. University Lecture Series 25 (2002) 99-129.
Book volume table of contents   
View Article: PDF

[18] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. F. Beardon. A remark on analytic continuation. Proc. Amer. Math. Soc. 128 (2000) 1389-1390. MR 1641641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vladimir Shklover. Remarks on the local Hopf's lemma. Proc. Amer. Math. Soc. 124 (1996) 2711-2716. MR 1327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric J. Howard. Analyticity of almost everywhere differentiable functions . Proc. Amer. Math. Soc. 110 (1990) 745-753. MR 1027093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Elgin Johnston. The Faber transform and analytic continuation . Proc. Amer. Math. Soc. 103 (1988) 237-243. MR 938675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. S. Hwang and Peter Lappan. Power series and nonnormal functions . Proc. Amer. Math. Soc. 97 (1986) 265-268. MR 835877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Karl-Joachim Wirths. On holomorphic functions satisfying $\,f(z)(1-z\sp{2})\leq 1$ in the unit disc . Proc. Amer. Math. Soc. 85 (1982) 19-23. MR 647889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joseph A. Cima and Josip Globevnik. Analytic continuation on complex lines . Proc. Amer. Math. Soc. 85 (1982) 411-413. MR 656114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. H. Cameron and W. T. Martin. Analytic continuation of diagonals and Hadamard compositions of multiple power series . Trans. Amer. Math. Soc. 44 (1938) 1-7. MR 1501956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia